The pharmacy briefing

News & insight.

Canadian pharmacy and therapeutics news: recalls, shortages, guideline updates and developments in practice.

7 results
Medication Safety

Health Canada Issues Type I Recall for Limited Units of Multiple Sanofi Insulin Pens and Cartridges

Health Canada has issued a national Type I recall for 1,043 units from specified lots of Admelog, Apidra, Lantus, Toujeo and Trurapi that may have frozen during shipping. Only certain units within the listed lots are affected, so pharmacies should use Sanofi’s shipment-level notification rather than treating every unit in a listed lot as recalled.

Sep 28, 2026 · 2 min read Read briefing
Photo: Pavel Danilyuk/Pexels — illustrative insulin-pen image; not an affected recalled unit. Source: Image source · Pexels licence: Image source
Medication Safety

Health Canada Posts Type II Recall of Two IMAAVY Lots Over Possible Glass Particles

Health Canada has posted a national Type II recall for two lots of IMAAVY solution because they may contain glass particles. Hospital and institutional pharmacy teams should identify and isolate affected stock promptly.

Sep 26, 2026 · 2 min read Read briefing
Photo: Jonathan Borba/Pexels — illustrative medical-vial image; not the affected IMAAVY product. Source: Image source · Pexels licence: Image source
Medication Safety

Health Canada Recalls Three Organika Gummy Lots Over Unlisted Manufacturing Site

Health Canada posted a Type III recall covering one lot each of Organika Lion’s Mane, Reishi and Creatine gummies because a foreign manufacturing site was not listed on the company’s site licence. Community pharmacists and retailers should identify the specified lots, quarantine affected stock and follow recall instructions.

Sep 22, 2026 · 2 min read Read briefing
Photo: Supplements On Demand/Pexels — illustrative gummy-supplement image, not an affected Organika lot. Source: Image source · Pexels licence: Image source
Medication Safety

Teva Canada Recalls Novo-Gesic Forte Acetaminophen Lot Over Possible Foreign Material Contamination

Health Canada and Teva Canada announced the recall of one lot of Novo-Gesic Forte 500 mg acetaminophen tablets after tests found the tablets may contain phenolic resin or epoxy particles capable of injuring the digestive tract.

Sep 12, 2026 · 3 min read Read briefing
Image: Health Canada, official recall notice (recalls-rappels.canada.ca/en/alert-recall/generic-acetaminophen-teva-recalled-because-it-may-contain-foreign-material)
Medication Safety

Health Canada Posts Two August Recalls of Dr. Reddy’s Semaglutide Injection: a Mislabelled Pen, Then an Impurity Across All Lots

Dr. Reddy’s Laboratories Canada recalled its Semaglutide Injection 1.34 mg/mL twice in August 2026: one lot containing a 4 mg pen labelled as 2 mg (August 12), then every lot of both DINs for an out-of-specification impurity (August 27). Community pharmacies holding the product should quarantine stock and contact patients dispensed the affected lots.

Sep 10, 2026 · 2 min read Read briefing
Illustrative injection pen; not the recalled product. Mr Hyde / Wikimedia Commons, public domain. Image source
Medication Safety

Health Canada Recalls Two Lots of MAR-Amlodipine After Bottles Found to Contain Midodrine Tablets

Health Canada and Marcan Pharmaceuticals recalled two lots of MAR-Amlodipine 5 mg after some bottles were found to contain midodrine 2.5 mg tablets instead, a mix-up that could send a hypertensive patient's blood pressure dangerously higher or a hypotensive patient's dangerously lower. Community pharmacists need the exact lot numbers and tablet-appearance cues to check remaining stock and dispensed bottles.

Feb 7, 2026 · 2 min read Read briefing
Illustrative medications; not the recalled products. National Cancer Institute / Unsplash. Image source

Rejoining the server...

Rejoin failed... trying again in seconds.

Failed to rejoin.
Please retry or reload the page.

The session has been paused by the server.

Failed to resume the session.
Please retry or reload the page.